# SDR USAA051220

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Condition: Debonded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER WALL AT LWR SKIN DISBONDED.  FABRICATED REPAIR DOUBLER, FILLER PER TR 52-10-16, DEFECT SIZE: 0.250 INCH.
